# SDR DL73S970896

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Engine: Pwa JT8D15A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, POWER NR 1 ENG OVERHEAT LIGHT CAME ON, RETARD THROTTLE AND LIGHT WENT OUT. PUSH POWER UP AND LIGHT REMAINED OFF, TESTED THE FAULT LOOPS AND NR 1 ENG DID NOT TEST AND ENGINE FIRE  BELL AND LIGHT ILLUMINATED ON NR 1.  IDLE TEST NORMAL.  FOUND AIR LEAKING FROM NR 1 ENG PNEU HOOK UP, REPOSITION NIPPLE STOP LEAK WITH MANIFOLD PRESS ON SYS.  RAN ENG AT T/O  POWER PER PFHB ALL CKS NORMAL.
